# SDR DXTA200702510

- Difficulty date: September 29, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N815QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258705
- Aircraft time: 2,164 hours, 1,459 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL AT APPROXIMATELY V1 OF 111KIAS, THE NR2 COMPUTER FAILED (STEADY LIGHT) IT WAS ACCOMPANIED BY A ROLL BACK OF THE NR2 ENGINE AND A SUBSEQUENT APR TRIGGER (EVENT) DURING INITIAL CLIMBOUT. THE NR2 ITT READ 996 DEG FOR APPROXIMATELY 1 MINUTE UNTIL WE COULD PULL THE ENGINE BACK TO MAINTAIN LIMITS.
